Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 4, Pages 363-373

Existence of approximate solution to abstract nonlocal Cauchy problem

Florida Institute of Technology, Department of Applied Mathematics, 150 West University Blvd., Melbourne 32901-6988, Florida, USA

Received 1 July 1992; Revised 1 October 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of the paper is to prove a theorem about the existence of an approximate solution to an abstract nonlinear nonlocal Cauchy problem in a Banach space. The right-hand side of the nonlocal condition belongs to a locally closed subset of a Banach space. The paper is a continuation of papers [1], [2] and generalizes some results from [3].